# SDR AU961179

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 4A321404
- Condition: Cracked
- Location: Elevator Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ELEVATOR TORQUE TUBE CRACKED FROM TAPER PLUG HOLES - FOUND  DURING INSPECTION IAW SB110-027-0079
